# SDR ASAA2023021041901

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 31,232 hours, 9,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 25FED, 27ABC, 29FED AND AFT LEFT EXTERIOR EMERGENCY LIGHTS INOP. GROUNDED - YES. RELAMPED L2 DOOR EXTERIOR EMERGENCY LIGHT TWICE. REF B737-900 AMM 33-51-02 NO HELP, REMOVED AND REPLACED AFT LEFT AND AFT RIGHT EMERGENCY LIGHT BATTERIES, NO HELP REF AMM 33-51-06. REINSTALLED ORIGINAL BATTERIES TO FACILITATE FURTHER TROUBLE SHOOTING. MTX ACTION DISTURBED SECURITY SEAL, INSTALLED NEW SEAL REF CHAPTER 5 MANUAL 05-07-05 J ONEILL 25116 02-09-2023. LEFT L2 SLIDE EMERGENCY EXIT LIGHT RELAMPED. OPS CHECK GOOD. REF AMM 33-51-04. POWER SUPPLY M2626 & M2627 REPLACED. OPS CHECK GOOD. REF AMM 33-51-06.
